# SDR HEEA955726

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Signal Condition
- Part number: PC820101
- Condition: Defective
- Location: Nr 1 Eng Fuel
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FUEL FLOW UNRELIABLE.  FLUCTUATES FROM 0-500.
